# SDR USAA2013022100033

- Difficulty date: February 15, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 40,138 hours, 11,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5246V8
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEVEL 2 GALVANIC CORROSION ON INTERCOSTAL FLOOR SUPPORT BETWEEN BS 1620 TO BS 1681, RBL 50.  REPLACED INTERCOSTAL FLOOR SUPPORT BETWEEN BS 1620 TO BS 1681, RBL 50 IAW B757 SRM 51-40-02 & AIRBUS DRAWING 146N6104.
